4 doctors weighed in:
Chemotherapy side effect question. Will I get nausea right away from dactinomycin?
4 doctors weighed in

Dr. Yash Khanna
Family Medicine
2 doctors agree
In brief: Dactinomycine&nausea
75% of patients will experience nausea and vomiting, can be mild to moderate in severity.
It may present within hours of administration , may be dose related and may be more intense two to four days after the end of five day course, usually require and respond to antiemetic therapy and may persist as long as a week after the therapy is stopped.

In brief: Dactinomycine&nausea
75% of patients will experience nausea and vomiting, can be mild to moderate in severity.
It may present within hours of administration , may be dose related and may be more intense two to four days after the end of five day course, usually require and respond to antiemetic therapy and may persist as long as a week after the therapy is stopped.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Dr. Michael Engel
Pediatrics - Hematology & Oncology
In brief: While most people...
Experience nausea with actinomycin-d treatment, those who do receive considerable relief with the use of 5ht3 antagonists like granisetron, ondansetron, etc.
I try hard not to presuppose how a patient will react to a given treatment. We use preemptive 5ht3 antagonists before most types of chemotherapy, and its been my experience that they control nausea well. I hope this will be true for you!

In brief: While most people...
Experience nausea with actinomycin-d treatment, those who do receive considerable relief with the use of 5ht3 antagonists like granisetron, ondansetron, etc.
I try hard not to presuppose how a patient will react to a given treatment. We use preemptive 5ht3 antagonists before most types of chemotherapy, and its been my experience that they control nausea well. I hope this will be true for you!
Dr. Michael Engel
Dr. Michael Engel
Thank
Read more answers from doctors